# SDR IPXA2025060971981

- Difficulty date: May 31, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 72,023 hours, 24,331 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T22258
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MAIN FLAP TE LOWER SKIN INSIDE SUSPECT CORROSION, IFS 105.75.   ACCOMPLETED REPAIR IAW EO-94005-REQ1 REV1.
